SOME RESULTS FOR THE FRACTIONAL INTEGRAL OPERATOR DEFINED ON THE SOBOLEV SPACES


GÜRDAL M., Nabiev A. A., Ayyildiz M.

Journal of Applied Mathematics and Informatics, vol.40, no.1-2, pp.173-184, 2022 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 1-2
  • Publication Date: 2022
  • Doi Number: 10.14317/jami.2022.173
  • Journal Name: Journal of Applied Mathematics and Informatics
  • Journal Indexes: Scopus
  • Page Numbers: pp.173-184
  • Keywords: Duhamel product, invariant subspaces, lattice, Riemann-Liouville fractional integration oper-ator, Sobolev space, unicellularity
  • Süleyman Demirel University Affiliated: Yes

Abstract

© 2022 KSCAM.We investigated the invariant subspaces of the fractional integral operator in the Sobolev space Wkp [0, 1] and prove unicellularity of the operator Jα by using the Duhamel product.